MAUDE Adverse Event Report: ARTHREX, INC. 36+3 / 39 COMBINATION HUMERAL TRIAL; ORTHOPAEDIC TEMPLATE

ARTHREX, INC. 36+3 / 39 COMBINATION HUMERAL TRIAL; ORTHOPAEDIC TEMPLATE
Model Number 36+3 / 39 COMBINATION HUMERAL TRIAL
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 06/17/2024 it was reported by a sales representative via (b)(4) that an ar-9603-3639-3 univers revers trial was chipped during the trialing process.This occurred during a revers tsa.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was provided on (b)(6) 2024 where the sales representative stated that the patient had a good bone quality.The fragment was retrieved from the patient.A mosquito forcep was used to grab the trial.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause can be attributed to damage incurred during the insertion and/or removal process of the device.

Brand Name
36+3 / 39 COMBINATION HUMERAL TRIAL
Common Device Name
ORTHOPAEDIC TEMPLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19718499
Report Number1220246-2024-06685
Device Sequence Number18224685
Product Code HWT
UDI-Device Identifier00888867309029
UDI-Public00888867309029
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number36+3 / 39 COMBINATION HUMERAL TRIAL
Device Catalogue NumberAR-9603-3639-3
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer06/24/2024
05/13/2025
Initial Report FDA Received Date07/11/2024
Supplement Report FDA Received Date12/18/2024
06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown